Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 56, NWS Wilmington, OH

March 30, 20124 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Mar 30, 2012, 8:14 PM EDT for 4 counties in Ohio. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2012, 8:14 PM EDT (00:14 UTC)
Expired
Mar 30, 2012, 8:58 PM EDT
In force
44 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Delaware County, OH, Fairfield County, OH, Franklin County, OH, Licking County, OH

The radar

The Cincinnati radar (KILN), 134 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 8:35 PM EDTTSTM WND GST 52Kvta Newark-Heath Apt, OH
Mar 30, 8:37 PM EDTHAIL 11 S Hebron, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 3:24 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 381 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
381 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1859 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

437 
WUUS51 KILN 310014
SVRILN
OHC041-045-049-089-310115-
/O.NEW.KILN.SV.W.0056.120331T0014Z-120331T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
814 PM EDT FRI MAR 30 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DELAWARE COUNTY IN CENTRAL OHIO...
  NORTHERN FAIRFIELD COUNTY IN CENTRAL OHIO...
  NORTHEASTERN FRANKLIN COUNTY IN CENTRAL OHIO...
  LICKING COUNTY IN CENTRAL OHIO...

* UNTIL 915 PM EDT.

* AT 814 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR NEW ALBANY...MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JOHNSTOWN...
  PATASKALA...
  BEECHWOOD TRAILS...
  GRANVILLE SOUTH...
  MILLERSPORT...
  GRANVILLE...
  HEBRON...
  FAIRFIELD BEACH...

IN ADDITION...JERSEY...ETNA...STATE ROUTE 310 AT STATE ROUTE 161...
ALEXANDRIA...STATE ROUTE 158 AT STATE ROUTE 204...KIRKERSVILLE...ST.
LOUISVILLE AND BROWNSVILLE ARE NEAR THE PATH OF THIS SEVERE
THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 101 AND 142...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3995 8219 3994 8223 3991 8224 3992 8242
      3993 8246 3986 8247 3994 8300 4020 8294
      4024 8218
TIME...MOT...LOC 0015Z 272DEG 38KT 4008 8275

$$
2 follow-up statements
234 
WWUS51 KILN 310030
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
830 PM EDT FRI MAR 30 2012

OHC041-049-310040-
/O.CAN.KILN.SV.W.0056.000000T0000Z-120331T0115Z/
DELAWARE OH-FRANKLIN OH-
830 PM EDT FRI MAR 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN AND
SOUTHEASTERN DELAWARE COUNTIES IN CENTRAL OHIO HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3995 8219 3994 8223 3991 8224 3993 8246
      3986 8247 3992 8280 3994 8280 3994 8278
      4000 8277 4008 8277 4021 8275 4024 8218
TIME...MOT...LOC 0030Z 275DEG 40KT 4005 8252

$$

OHC045-089-310115-
/O.CON.KILN.SV.W.0056.000000T0000Z-120331T0115Z/
FAIRFIELD OH-LICKING OH-
830 PM EDT FRI MAR 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR LICKING AND NORTHERN FAIRFIELD COUNTIES...

AT 827 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS TO 70 MPH.
THIS STORM WAS LOCATED NEAR GRANVILLE SOUTH...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
GRANVILLE...HEBRON...FAIRFIELD BEACH...BUCKEYE LAKE...HEATH...
NEWARK...HARBOR HILLS AND HANOVER.

IN ADDITION...ST. LOUISVILLE...FALLSBURG...BROWNSVILLE AND GRATIOT
ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3995 8219 3994 8223 3991 8224 3993 8246
      3986 8247 3992 8280 3994 8280 3994 8278
      4000 8277 4008 8277 4021 8275 4024 8218
TIME...MOT...LOC 0030Z 275DEG 40KT 4005 8252

$$
368 
WWUS51 KILN 310058
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
858 PM EDT FRI MAR 30 2012

OHC045-089-310109-
/O.CAN.KILN.SV.W.0056.000000T0000Z-120331T0115Z/
FAIRFIELD OH-LICKING OH-
858 PM EDT FRI MAR 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR LICKING AND NORTHERN FAIRFIELD
COUNTIES HAS BEEN CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3995 8219 3994 8223 3991 8224 3993 8246
      3986 8247 3992 8280 3994 8280 3994 8278
      4000 8277 4008 8277 4021 8275 4024 8218
TIME...MOT...LOC 0059Z 275DEG 40KT 4002 8210

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 8:01 PM EDT, 13 minutes earlier.

Area forecast discussion, Mar 30, 8:01 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
801 PM EDT FRI MAR 30 2012

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL TRACK EAST ACROSS THE REGION THIS
EVENING...BRINGING SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL
BUILD IN AGAIN ON SATURDAY. A BACK DOOR COLD FRONT WILL DROP
THROUGH THE GREAT LAKES AND INTO THE REGION ON SUNDAY BRINGING
ANOTHER CHANCE OF PRECIPITATION.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SEEING SOME SCT CONVECTION DEVELOPING OUT AHEAD OF LOW PRESSURE IN
ERN IL/WRN IN. THE MODELS ARE FAIRLY CONSISTENT IN PUSHING THE LOW
EASTWARD ALONG WITH ITS ATTENDANT CDFNT. MESOSCALE MODELS FORM A
LINE OF CONVECTION AHEAD OF THE CDFNT IN INDIANA AND BRING IT INTO
THE NW AROUND 21Z. LINE WORKS ACROSS THE FA REACHING THE SE BY
03Z. FRONT TRIES TO LAY OUT ACROSS THE S...SO MIGHT SEE SOME
LINGERING PCPN THERE AFT 06Z...BUT DYNAMICS AND INSTABILITY WANES QUICKLY.

WENT WITH A MODEL BLEND FOR LOWS TONIGHT...PUTTING UPPER 30S IN
THE N AND LOWER 50S IN THE S. NOT EXPECTING A CHANCE OF FROST
TONIGHT IN THE N AS MODELS ARE BRINGING IN LOW LEVEL CLOUDS POST
FRONTAL.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
HIGH PRESSURE RIDGE AT SFC NOSES DOWN INTO THE REGION ON SATURDAY.
MODELS ARE SHOWING ABUNDANT H9 MOISTURE OVER THE FA AT THE
BEGINNING OF THE DAY. LOW LEVEL MOISTURE/CLOUDS MIX OUT AS THE
DAY PROGRESSES.

THE AXIS OF THE RIDGE SLIDES ACROSS THE FA SATURDAY NIGHT. THE
FLOW ALOFT TURNS TO THE NW SATURDAY AS H5 RIDGE BUILDS IN THE
PLAINS. A BACKDOOR CDFNT DROPS THROUGH THE LAKES SUNDAY. MODELS
DIFFER A LITTLE IN THE SCENARIO. THE GFS/ECMWF DROP CDFNT DOWN
ACROSS THE FA WITH SCT CONVECTION. THE NAM IS A LITTLE SLOWER WITH
THE FNT AND FARTHER N. DECIDED TO GO WITH THE GFS/ECMWF
SOLUTION...SO BROUGHT CHC POPS IN SUNDAY AND MOVED THEM INTO THE
SRN AND WRN SECTIONS BY SUNDAY NIGHT.

NAM MOS TEMPERATURES ARE MUCH COOLER FOR HIGHS ON SATURDAY. A MODEL
CONSENSUS INDICATES THAT HIGHS CLOSER TO THE GFS MOS SEEM MORE
REASONABLE. SATURDAY NIGHT UNDER MOSTLY CLEAR SKIES...TEMPERATURES
WILL COOL. WILL HAVE TO KEEP AN EYE OUT FOR PATCHY FROST IN THE NE
FOR THAT TIME...BUT RIGHT NOW FEEL IT IS TOO EARLY TO WORRY ABOUT
IT TOO MUCH. TEMPERATURES REBOUND QUICKLY ON SUNDAY AHEAD OF THE
FRONT. ONCE AGAIN LEANED TOWARDS THE WARMER GFS MOS VALUES.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
MID LEVEL RIDGING WILL BE IN PLACE ACROSS THE OHIO VALLEY BY 12Z
MONDAY MORNING WITH A WEAKENING COLD FRONT TO OUR SOUTH. THE MODELS
ARE TRYING TO SHOW THIS FRONT LIFTING BACK TO THE NORTHEAST AS A
WARM FRNT THROUGH THE DAY ON MONDAY...BUT DISAGREE ON BOTH THE
TIMING AND THE STRENGTH OF THIS FEATURE. WILL THEREFORE JUST HANG ON
TO SOME LOWER CHANCE POPS MONDAY INTO MONDAY NIGHT.

THE MODELS ARE ALSO HAVING A DIFFICULT TIME RESOLVING THE SHORT
WAVE ENERGY MOVING OUT OF THE ROCKIES THROUGH MID WEEK. BOTH THE 12Z
NAM AND 12Z CMC ARE TRYING TO CLOSE OFF A 5H LOW AS IT MOVES INTO
THE TENNESSEE VALLEY WEDNESDAY INTO THURSDAY. HOWEVER...THE 00Z
ECMWF KEEPS THE CLOSED LOW WELL BACK TO THE SOUTHWEST AND AS A
RESULT IS MUCH SLOWER TO BRING RIDGING IN FROM THE WEST THROUGH
LATE IN THE WEEK. IN FACT...THE 00Z ECMWF KEEPS A FAIRLY DEEP TROUGH
OVER THE NORTHEASTERN UNITED STATES THROUGH THE LONG TERM PERIOD. IT
LOOKS LIKE THERE WILL BE A DECENT CHANCE OF SHOWERS AND
THUNDERSTORMS BY TUESDAY AS THE INITIAL ENERGY APPROACHES BUT THE
QUESTION WILL BE HOW LONG ANY TREAT WILL HANG AROUND INTO THE MIDDLE
PART OF THE WEEK. WITH THE CLOSED LOW OF THE GFS/CMC WOULD THINK ANY
LINGERING PCPN WOULD MAINLY REMAIN TO OUR SOUTHWEST. MEANWHILE...ANY
PCPN PUSHING DOWN THE BACK SIDE OF THE TROUGH OF THE ECMWF SHOULD
MAINLY REMAIN TO OUR EAST. WILL THEREFORE GO WITH A DRY FORECAST
FROM MID WEEK ON...BUT CONFIDENCE IS NOT VERY HIGH WITH THIS
FORECAST. OF COURSE TEMPERATURES THROUGH THE WEEK WILL ALSO BE
AFFECTED BY ALL OF THIS. WILL GENERALLY GO WITH A BLEND OF
PERSISTENCE AND THE MODELS BUT PERHAPS TREND A LITTLE MORE TOWARD
THE COOLER ECMWF...WHICH WOULD KEEP TEMPERATURES FAIRLY SEASONABLE
THROUGH THE WEEK.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE TAF SITES AT THE
BEGINNING OF THE TAF PERIOD. MVFR CONDITIONS AND BRIEF IFR
CONDITIONS WILL BE POSSIBLE WITH THESE STORMS. TIMED IN SOME WIND
GUSTS ACROSS THE TAF SITES OVER THE NEXT COUPLE OF HOURS. STORMS
WILL EXIT ALL THE AREA TAF SITES BY AROUND 04Z. VFR CONDITIONS CAN
THEN BE EXPECTED FOR A FEW HOURS BEFORE MVFR CIGS MOVE INTO THE
AREA FOR THE OVERNIGHT HOURS AND INTO THE DAY ON SATURDAY. VFR
CONDITIONS WILL RETURN DURING THE AFTERNOON HOURS ON SATURDAY.

OUTLOOK...SCATTERED THUNDERSTORMS POSSIBLE SUNDAY INTO TUESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...SITES
NEAR TERM...SITES
SHORT TERM...SITES
LONG TERM...JGL
AVIATION...NOVAK
Hazardous weather outlook, Mar 30, 10:46 AM EDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1046 AM EDT FRI MAR 30 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-311500-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
1046 AM EDT FRI MAR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

A LOW PRESSURE SYSTEM WILL MOVE EAST THROUGH THE REGION TODAY...
BRINGING SHOWERS AND THUNDERSTORMS TO THE AREA. SOME OF THESE
STORMS MAY BE SEVERE LATE THIS AFTERNOON INTO THIS EVENING. LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...BUT ISOLATED
TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Mar 30, 7:51 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
751 PM EDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             2 N WESTERVILLE         40.15N 82.92W
03/30/2012  E1.00 INCH       DELAWARE           OH   PUBLIC

&&

JDR
Local storm report, Mar 30, 7:59 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
759 PM EDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     FUNNEL CLOUD     2 NW GROVE CITY         39.89N 83.10W
03/30/2012                   FRANKLIN           OH   PUBLIC

            REPORTED BY PUBLIC FROM GALLOWAY OH.

&&

JDR
Local storm report, Mar 30, 8:06 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
806 PM EDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             1 W ALEXANDRIA          40.09N 82.63W
03/30/2012  E0.75 INCH       LICKING            OH   AMATEUR RADIO

&&

JDR
Local storm report, Mar 30, 8:09 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
809 PM EDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TORNADO          2 ESE ST. LOUISVILLE    40.16N 82.38W
03/30/2012                   LICKING            OH   PUBLIC

            SAW FUNNEL CLOUD TOUCH DOWN BUT WAS UNABLE TO SEE ANY
            DEBRIS ASSOCIATED WITH IT. POSSIBLE TORNADO.

&&

KURZ
Local storm report, Mar 30, 8:11 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
811 PM EDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             2 ESE ST. LOUISVILLE    40.16N 82.38W
03/30/2012  M1.00 INCH       LICKING            OH   PUBLIC

            PENNY TO QUARTER SIZE HAIL.

&&

KURZ
Local storm report, Mar 30, 8:12 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
812 PM EDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             2 S JOHNSTOWN           40.12N 82.69W
03/30/2012  E0.75 INCH       LICKING            OH   AMATEUR RADIO

&&

JDR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 8:11 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren35 min
Mar 30, 8:24 PM EDTSevere Thunderstorm WarningILNFayette, Madison, Pickaway, Ross39 min
Mar 30, 8:30 PM EDTAreal Flood AdvisoryILNDelaware, Franklin, Licking3 hr
Mar 30, 9:09 PM EDTSpecial Weather StatementILNHocking36 min
Mar 30, 9:19 PM EDTSpecial Weather StatementILNAdams, Brown41 min
Mar 30, 9:31 PM EDTSpecial Weather StatementILNHocking59 min
Mar 30, 9:52 PM EDTSpecial Weather StatementILNRoss38 min
Mar 30, 9:59 PM EDTAreal Flood AdvisoryILNHocking, Pickaway, Ross3 hr
Mar 30, 10:16 PM EDTSevere Thunderstorm WarningILNHocking29 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.